Diarrhea when receiving chemotherapy discomfort is very common. Diarrhea complaints are expressed in the majority of patients. Although this may be attributed to several causes, it is well known that cancer disease itself causes diarrhea.
While there is a disease in which the body is affected, all systems may lose their balance.
Diarrhea during chemotherapy It is not an effect on every patient. Therefore side effects of chemotherapyOne of them is considered and defined as a variable.
Some patients experience intense diarrhea, while others may struggle with constipation.
Causes of Diarrhea When Receiving Chemotherapy
- Why diarrhea causes cancer patients The question is frequently asked. In this case, the main reason for diarrhea is seen drugs. Diarrhea occurs with the effects of drugs.
- Diarrhea in chemotherapythe cause is the loss of beneficial bacteria. Since the drugs used cause loss of beneficial bacteria, the intestines are late to recover.
- If chemotherapy is being performed for pancreatic cancer, it is very natural that diarrhea is a diarrhea problem. This type of cancer also acts directly on the intestines.
- Causes of diarrhea cancer patients may show a different head. Psychological causes should be kept in mind especially with stress and anxiety. If the person is concerned about the onset and effects of chemotherapy, there is a possibility of diarrhea.
Diarrhea Symptoms When Receiving Chemotherapy
Abdominal pain after chemotherapy With diarrhea that begins to manifest itself with cramps.
It causes the body to shake with short pain. Afterwards, in the intestines, the condition of the torso and stomach in the bowel emerges.
Because many patients cannot be fed sufficiently during the chemotherapy period, stomach problems and bowel problems can be seen easily.
One of the symptoms is often to go to the toilet. Symptoms of diarrhea include fluidity of fecal consistency and fluid formation.
How long does diarrhea last for chemotherapy?
Diarrhea is dangerous when is a question that should be asked during chemotherapy period.
Many people are unwittingly suffering from diarrhea for days and are faced with dehydration. In order to prevent this situation, the first thing to do is to follow diarrhea.
Diarrhea pain and if the pain lasts longer than 2 days, it is recommended to go to the doctor without losing time.
In the case of persistence of diarrhea in the absence of any pain, it should be observed for 4 days. If there is no change in diarrhea after the 4th day, please visit the doctor.
If you go to the toilet more than 4 times a day, you should always follow your diarrhea.
You should tell your doctor about the situation without losing any time, especially if you leave 6 times or more.
How Is Diarrhea Prevented When Receiving Chemotherapy?
What good is diarrhea after chemotherapy are frequently asked. Your first move to diarrhea is to control your eating habits.
It is recommended that you stay away from foodstuffs for a while, and do not consume spicy, spicy foods.
Another consideration is to focus on foods that are rich in high calorie and potassium.
Foods such as cheese, eggs, potatoes and bananas will help prevent diarrhea.
Is Water Consumption Good for Diarrhea?
How diarrhea passes after chemotherapy The answer to the question is water. The more water a person drinks, the more comfortable they will feel. Diarrhea is a problem that causes fluid loss in the body.
It is necessary to minimize the water loss and to meet the water needs of the body. In this way, you can find a solution to your diarrhea problem in a short time, you can see that your intestines work healthier.
Having Diarrhea When Receiving Chemotherapy first appeared on the Chemotherapy Guide.
Get real time update about this post categories directly on your device, subscribe now.